Testen Sie Protrain!

Kursplan

  • Dienstag 06/25
    • 16:00
      -
      16:45
      45'

      Reha Sport*

    • 18:00
      -
      18:50
      50'

      Indoor Cycling Fettstoffwechsel*

    • 19:00
      -
      19:45
      45'

      Indoor Cycling Speed*

    • 20:15
      -
      21:15
      1h

      Yoga*

  • Mittwoch 06/26
    • 09:15
      -
      10:00
      45'

      Reha Sport*

    • 10:15
      -
      10:45
      30'

      Synergy Rücken*

    • 17:00
      -
      17:30
      30'

      Rückenfit*

    • 17:45
      -
      18:15
      30'

      Synergy Next Level*

    • 18:30
      -
      19:20
      50'

      Step Aerobic*

    • 19:30
      -
      20:20
      50'

      Hot Iron 2*

  • Donnerstag 06/27
    • 17:00
      -
      17:50
      50'

      Yoga*

    • 18:00
      -
      19:20
      1h 20'

      Indoor Cycling RTC*

    • 19:30
      -
      20:20
      50'

      Indoor Cycling Fartlek*

  • Freitag 06/28
    • 16:00
      -
      16:45
      45'

      Fit Kids*

    • 17:00
      -
      17:45
      45'

      Reha Sport*

    • 18:00
      -
      18:30
      30'

      Synergy Basic*

    • 18:30
      -
      19:00
      30'

      Pro Express Sixpack*

  • Samstag 06/29
    • 10:00
      -
      10:50
      50'

      Step Aerobic*

    • 11:00
      -
      12:00
      1h

      Hot Iron Cross*

    • 12:15
      -
      13:00
      45'

      Indoor Cycling Basic*

  • Sonntag 06/30
    • 10:00
      -
      10:50
      50'

      Yoga*

  • Montag 07/01
    • 12:00
      -
      12:45
      45'

      Reha Sport*

    • 17:00
      -
      17:50
      50'

      Indoor Cycling Intervall*

    • 18:00
      -
      18:50
      50'

      Indoor Cycling Fatburner*

    • 19:00
      -
      19:30
      30'

      Synergy Start Up*

    • 19:30
      -
      20:20
      50'

      Hot Iron 1*

No Comments

Sorry, the comment form is closed at this time.